# SDR 8SMA202509090001

- Difficulty date: August 29, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N26XM
- Make and model: Pilats PC1247E
- Aircraft serial: 2312
- Aircraft time: 1,280 hours, 991 cycles
- Engine: Pwa PT6*
- Engine time: 1,280 hours, 987 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 9443019607
- Part serial: 486
- Condition: Faulted
- Location: Zone 200
- Part time: 1,006 hours, 747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, P
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN UNCOMMANDED LOSS OF THRUST DURING INITIAL CLIMB AFTER TAKING OFF. AFTER REVIEW WITH PILATUS, P&WC, HONEYWELL AND ENGINEERING DEPARTMENTS, NO FAULTS WHERE FOUND. HOWEVER, THE PILOT REPORTED HE DID NOT MOVE THE PCL AND HE COULD NOT GET MAX POWER WITH PCL FULL FORWARD IN TAKEOFF DETENT.
